# SDR CA140710004

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,286 hours
- Engine: Ge CF348E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 15E0804005
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED NR 1 HYDRAULIC SYSTEM FLUID QUANTITY DEPLETING IN FLIGHT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT HAD AN UNEVENTFULL LANDING.  POST LANDING INSPECTION BY MAINTENANCE FOUND CUSHION CLAMP MIGRATED AND CHAFFED SMALL PIN HOLE IN PRESSURE HYDRAULIC LINE. HYDRAULIC LINE REPLACED AND LEAK CHECKED SERVICEABLE
